# SDR DALA2024062406373

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-776
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0405631) CORROSION ON RAIL SPLICE BETWEEN STA 767-776, LBL 13 AND WL 156. REMOVED AND REPLACED RAIL SPLICE IAW B737 SRM 53-00-53-2R-2.
